# SDR SWAA2022040476541

- Difficulty date: February 22, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STSBILIZER;RIB ASSY 4{STAB STA 120.30} STIFFENER 1 HAS SUSPECT OF CRACK AT TOP POSITION. / [01] PERFORMED HFEC AT SUSPECTED CRACK IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS;[02] AFTER NDT INSP NO CRACK FOUND AT R/H HORIZONTAL STAB RIB ASSY 4 (STAB STA 120.30 STIFFENER 1 AS PER 51-10-02 AND NDTM PART6; 51-00-00 PROCEDURE 23;[03] VERIFIED STEPS 1 AND 2
